Harvard Men's Health Watch

On call: Simvastatin in the morning?

Q. My doctor just started me on Zocor to lower my cholesterol. I have had just one side effect, forgetfulness. It's not as bad as it sounds, since my memory remains excellent, except that I often forget to take my pill in the evening. So I'd like to know if it would be okay for me to take Zocor in the morning with my other pills, which I never forget.

A. Many people have trouble remembering to take medications; drugs that are administered several times during the day are particularly troublesome.

To continue reading this article, you must login.
  • Research health conditions
  • Check your symptoms
  • Prepare for a doctor's visit or test
  • Find the best treatments and procedures for you
  • Explore options for better nutrition and exercise
Learn more about the many benefits and features of joining Harvard Health Online »